# SDR COMA9660008

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS ARE STUCK AT ZERO DEGREES.  COULD NOT DUPLICATE DISCREPANCY, SYSTEM FUNCTION CHECK NORMAL.  ACFT RETURNED TO SERVICE.
